International Journal of
Physical Sciences

  • Abbreviation: Int. J. Phys. Sci.
  • Language: English
  • ISSN: 1992-1950
  • DOI: 10.5897/IJPS
  • Start Year: 2006
  • Published Articles: 2572

Full Length Research Paper

Exact solutions of N-Dimensional Schrödinger equation for a potential containing coulomb and quadratic terms

H. Hassanabadi1*, M. Hamzavi1, S. Zarrinkamar2 and A. A. Rajabi1
  1Physics Department, Shahrood University of Technology, P. O. Box 3619995161-316 Shahrood, Iran. 2Department of Basic Sciences, Islamic Azad University, Garmsar Branch, Garmsar, Iran.
Email: [email protected]

  •  Accepted: 12 January 2011
  •  Published: 04 February 2011



We encounter Coulomb and quadratic terms in the Hamiltonian relation in many branches of physics. Here we consider the N-dimensional space Schrödinger equation in the presence of Coulomb and quadratic terms and analytically calculate the eigenfunctions and the corresponding eigenenergies.


Key words: Schrödinger equation, N-dimension, Coulomb and quadratic potentials.

PACS numbers: 02.30Em, 03.65.Fd and 03.65.Ge.